Jean Cea - Selected publications#


  • Jean Céa, Stéphane Garreau, Philippe Guillaume, Mohamed Masmoudi, The shape and topological optimizations connection Comput Methods Appl Mech Eng , 188(4), 713-726 (2000)
  • Jean Céa, Alain Gioan, Jean Michel, Quelques resultats sur l'identification de domaines CALCOLO, 10(3-4), 207-232 (1973)
  • Jean Cea, Kazimierz Malanowski, An Example of a Max-Min Problem in Partial Differential Equations SIAM Journal on Control, 8(3), 305-316 (1970)
  • Jean Cea, Approximation variationnelle des problèmes aux limites Annales de l’institut Fourier, 14(2), 345-444 (1964)


Imprint Privacy policy « This page (revision-1) was last updated on Tuesday, 9. September 2014, 10:23 by Nowak Aleksandra
  • operated by